# SDR HEEA0010192

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EH
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: P.T. Support
- Part number: 23001934
- Condition: Defective
- Location: Eng Turb
- Component: 23033185
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  COATING FLAKING ON P.T. SUPPORT BEARING BORE.
